# SDR AALA201801089029

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 11,596 hours, 1,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF THE FORWARD CABIN FLOOR PANEL.  FOUND EXCEEDING 2.0 INCHES IN DIAMETER.   REPAIRED FLOOR PANEL IAW EA 276419.
